MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION BIPAP AUTOSV; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. DREAMSTATION BIPAP AUTOSV; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number DSX900T11
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
A dreamstation bipap autosv h/ht, ds device was returned to a third-party service center as part of the uno recall process with no initial alleged complaint.During the evaluation of the device, the service technician observed visible foam particles.Additionally, the service technician also noted an error code present, sd card found, and service is required.The device was scrapped by the service center after the evaluation was completed.

Brand Name
DREAMSTATION BIPAP AUTOSV
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key22923243
Report Number2518422-2025-109510
Device Sequence Number16025917
Product Code MNS
UDI-Device Identifier00606959424371
UDI-Public(01)00606959424371
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K090539
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberDSX900T11
Device Catalogue NumberDSX900T11
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Initial Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/10/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1972-2021
Patient Sequence Number1
Patient SexUnknown